# SDR 2002UALA01784

- Difficulty date: November 26, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 70,916 hours, 18,209 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE BLEED LIGHT ILLUMINATED AND EICAS MSG.  ABORTED TAKEOFF AT 110 KNOTS.  ACCOMPLISHED BITE OF RIGHT PNEU SYSTEM, NO FAULTS FOUND.  NO MAINTENANCE ACTION TAKEN, AND NO SUBSEQUENT PROBLEMS IN RIGHT PNEUMATIC SYSTEM HAVE BEEN REPORTED.
